Are these side effects of the Plan B pill? I took the Plan B pill 2 weeks ago. I have been having the symptoms of early pregnancy. Are these just side effects of the pill? Or does this sound more like pregnancy and I should be tested? My symptoms are: tir

Plan B. Potential SE’s w emergency contraception: tender breasts; changes in menstrual flow (spotting, bleeding, early or late period or spotting instead of period); loose stools; dizziness; headache; nausea/ vomiting; abdominal discomfort or feeling tired. If you develop chest tightness, difficulty breathing, swelling of lips, mouth, throat – call 911. Notify your GYN if your period is 7 or > days late.
Plan . Plan b has been noted to be well tolerated by women. Side effects are similar to those experienced in other/regular birth control pills and include: include menstrual cycle changes (a heavier period can be expected), nausea, lower abdominal pain/cramps, fatigue, headache, dizziness, and breast tenderness. It sounds like you are experiencing these side effects, which can last a couple of weeks. If you miss your period, however, you could be pregnant. The pregnancy hormone can be detected in urine a 14 days after conception. If you miss your period, take a pregnancy test. If you experience severe abdominal cramping, seek medical attention immediately - you may have an ectopic pregnancy.